Alert archive / Ohio / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 124, NWS Cleveland, OH

August 6, 20245 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 6, 2024, 3:59 PM EDT for 5 counties in Ohio. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2024, 3:59 PM EDT (19:59 UTC)
Expired
Aug 6, 2024, 5:00 PM EDT
In force
61 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, OH, Hancock County, OH, Sandusky County, OH, Seneca County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 121 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 4:04 PM EDTTSTM WND DMGTiffin, OHSeveral tree limbs blown down onto power lines.
Aug 6, 4:17 PM EDTTSTM WND DMGCarey, OHMarathon fuel pump roof lifted and structure damaged. Radar estimated time. 100 N Vance St, Carey, OH 43316.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 8:04 AM EDTTornado WatchSPC9 hr
Aug 6, 11:42 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2024-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2024-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

928 
WUUS51 KCLE 061959
SVRCLE
OHC033-063-143-147-175-062100-
/O.NEW.KCLE.SV.W.0124.240806T1959Z-240806T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
359 PM EDT Tue Aug 6 2024

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Seneca County in northwestern Ohio...
  Northern Wyandot County in northwestern Ohio...
  Southeastern Sandusky County in northwestern Ohio...
  Northern Crawford County in north central Ohio...
  Hancock County in northwestern Ohio...

* Until 500 PM EDT.

* At 359 PM EDT, severe thunderstorms were located along a line
  extending from near Bellevue to near New Riegel to near Glandorf,
  moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Findlay, Tiffin, Fostoria, Bucyrus, Upper Sandusky, Bluffton,
  Bellevue, Clyde, McComb, Forest, Arlington, Green Springs, New
  Washington, Bloomville, Sycamore, Arcadia, Rawson, Vanlue, Van
  Buren, and New Riegel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

A Tornado Watch remains in effect until 500 PM EDT for northwestern
Ohio.

&&

LAT...LON 4116 8388 4117 8342 4119 8342 4120 8315
      4136 8307 4137 8285 4100 8283 4100 8273
      4085 8273 4082 8311 4082 8388
TIME...MOT...LOC 1959Z 295DEG 32KT 4124 8292 4112 8328 4101 8412 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sullivan
2 follow-up statements
350 
WWUS51 KCLE 062038
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
438 PM EDT Tue Aug 6 2024

OHC143-062048-
/O.CAN.KCLE.SV.W.0124.000000T0000Z-240806T2100Z/
Sandusky OH-
438 PM EDT Tue Aug 6 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANDUSKY COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM EDT for northwestern
Ohio.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northwestern Ohio.

LAT...LON 4108 8388 4108 8326 4109 8308 4109 8283
      4100 8283 4100 8273 4085 8273 4082 8311
      4082 8388
TIME...MOT...LOC 2038Z 303DEG 25KT 4099 8317 4091 8341 4096 8393 

$$

OHC033-063-147-175-062100-
/O.CON.KCLE.SV.W.0124.000000T0000Z-240806T2100Z/
Seneca OH-Wyandot OH-Crawford OH-Hancock OH-
438 PM EDT Tue Aug 6 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHERN SENECA...NORTHERN WYANDOT...NORTHERN CRAWFORD AND
HANCOCK COUNTIES...

At 438 PM EDT, severe thunderstorms were located along a line
extending from near Sycamore to near Vanlue to Pandora, moving
southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Findlay, Bucyrus, Upper Sandusky, Bluffton, Forest, Arlington, New
Washington, Bloomville, Sycamore, Rawson, Vanlue, New Riegel,
Chatfield, Carey, Attica, Benton, Nevada, Mount Blanchard, Wharton,
and Benton Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM EDT for northwestern
Ohio.

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4108 8388 4108 8326 4109 8308 4109 8283
      4100 8283 4100 8273 4085 8273 4082 8311
      4082 8388
TIME...MOT...LOC 2038Z 303DEG 25KT 4099 8317 4091 8341 4096 8393 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sullivan
311 
WWUS51 KCLE 062102
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
502 PM EDT Tue Aug 6 2024

OHC033-063-147-175-062112-
/O.EXP.KCLE.SV.W.0124.000000T0000Z-240806T2100Z/
Seneca OH-Wyandot OH-Crawford OH-Hancock OH-
502 PM EDT Tue Aug 6 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SENECA...NORTHERN
WYANDOT...NORTHERN CRAWFORD AND HANCOCK COUNTIES HAS EXPIRED...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However, gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northwestern Ohio.

LAT...LON 4108 8388 4108 8326 4109 8308 4109 8283
      4100 8283 4100 8273 4085 8273 4082 8311
      4082 8388
TIME...MOT...LOC 2102Z 295DEG 32KT 4091 8294 4083 8318 4088 8370 

$$

Sullivan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:18 PM EDT, 41 minutes earlier.

Area forecast discussion, Aug 6, 3:18 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
318 PM EDT Tue Aug 6 2024

.SYNOPSIS...
High pressure will build south tonight into Wednesday morning.
The remnants of Debby will pass to the east on Friday into
Saturday.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
An active near term period remains in store across the area,
particularly through the rest of this afternoon and into the
early evening (through 7 PM) for the potential of strong to
severe thunderstorms.

The late morning/early afternoon thunderstorms across the
eastern half of the area have largely exited into PA and now
attention turns back towards the west where a severe
thunderstorm complex is located. Anticipate this complex to
continue eastwards along a west to east oriented boundary
currently located across northern OH and potentially interact
with an arriving squall line from the north. The environment
remains favorable for strong to severe thunderstorms with
MLCAPE around 2000 J/kg and moderate bulk shear of 40 to 45
knots ahead of a shortwave moving east across northern Indiana.
Damaging wind gusts up to 70 mph remain the primary concern,
although can't rule out a few embedded tornadoes, given
favorable 0-3 km shear vectors oriented westerly. Heavy rain
also remains a concern with seasonably-high PWATs near 1.80
inches and potential training thunderstorms along the boundary.

Thunderstorms should exit the area between 7-8 PM this evening,
with lingering showers possible along a trough axis draped SW to
NE across the area later this evening and overnight. High
pressure will begin to build from the north across the Great
Lakes by Wednesday, signaling an end to the wet weather, but may
also introduce some gustier northeast winds up to 30 mph from
the resulting pressure gradient.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The short term period is trending slightly more active as the
remnants of Debby moves north along the spine of the
Appalachians. A weak trough axis draped on the western periphery
of the remnants Thursday evening and overnight could squeeze
out enough moisture for scattered showers. We'll need to
continue to monitor the track and evolution of the remnants of
Debby for Friday, though it appears the heaviest corridor of
rain will be just towards the east across west to central PA.
Quieter weather will return by Friday night as the remnants of
Debbie pulls away into New England.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Seasonably-cool weather is expected for the long term period as
an upper-level trough dives south across the Great Lakes and
perhaps setting the stage for some lake-effect rain showers
across the snowbelt given 850mb temperatures falling below 10C.
It appears this pattern may remain in place through at least
Monday before high pressure tries to build in from the
northwest on Tuesday. High temperatures will generally be in the
mid-70s for Saturday and Sunday, increasing slightly into the
upper 70s to lower 80s by Monday and Tuesday.

&&

.AVIATION /18Z Tuesday THROUGH Sunday/...
Mixed-bag of IFR, MVFR, and VFR across the TAF sites early this
afternoon, with IFR conditions associated with low vsbys from
thunderstorms. Added in brief IFR tsra tempo groups for all TAF
sites this afternoon as there is the potential for strong to
severe thunderstorms, mainly moving from NW to SE. Anticipate
storms to exit the area after 00Z tonight, followed by some
scattered light rain showers. Could see some IFR ceilings later
this evening and overnight, especially across the west and south
portions of the area.

Winds are from the northeast to the north of the warm front and
from the southwest to the south of the warm front. Winds will
shift towards the northeast later this evening and overnight for
all TAF sites, 10 to 15 knots with periodic gusts of 20 to 25
knots possible. Winds will remain out of the northeast through
the remainder of the period, around 10 knots.

Outlook....Non-VFR possible in showers and thunderstorms Friday
into Saturday.

&&

.MARINE...
A cold front will move south across Lake Erie tonight as low
pressure settles south towards the Ohio Valley and high pressure
expands across the Great Lakes Region. This will lead to a prolonged
period of northeast winds through Thursday. Waves will build to 5 to
8 feet in the open waters and 4 to 7 feet in the nearshore waters
with onshore flow. Small Craft Advisories and a High Swim Risk are
in effect through Wednesday evening/overnight, depending on
location. Choppy conditions may continue on Thursday with a east to
northeast wind of 10-15 knots.

Conditions are forecast to improve Friday then westerly winds will
increase over the weekend as a trough settle south into the Great
Lakes. Westerly winds will increase to 10-20 knots for most of
Saturday and Sunday. Will need to monitor for the potential of
additional Small Craft Advisories with waves of at least 2 to 4 feet
on the east half of the Lake.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Wednesday evening for OHZ003-
     007.
     Beach Hazards Statement through late Wednesday night for
     OHZ009>012-089.
PA...Beach Hazards Statement through Wednesday evening for PAZ001.
NY...None.
MARINE...Small Craft Advisory until 10 PM EDT Wednesday for LEZ142-143-
     149.
     Small Craft Advisory until 4 AM EDT Thursday for LEZ144>148.

&&

SYNOPSIS...Kahn
NEAR TERM...Kahn
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Kahn
MARINE...KEC
Hazardous weather outlook, Aug 6, 3:20 PM EDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
320 PM EDT Tue Aug 6 2024

LEZ144>148-164>168-071930-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
320 PM EDT Tue Aug 6 2024

...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

LEZ142-143-162-163-071930-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
320 PM EDT Tue Aug 6 2024

...TORNADO WATCH 604 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

LEZ061-149-169-071930-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Conneaut OH to Ripley NY-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
320 PM EDT Tue Aug 6 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ009>012-089-071930-
Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-
320 PM EDT Tue Aug 6 2024

...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

OHZ006-008-018-071930-
Wood-Sandusky-Seneca-
320 PM EDT Tue Aug 6 2024

...TORNADO WATCH 604 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

OHZ003-007-071930-
Lucas-Ottawa-
320 PM EDT Tue Aug 6 2024

...TORNADO WATCH 604 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

OHZ013-014-017-019>023-027>033-036>038-047-PAZ003-071930-
Geauga-Ashtabula Inland-Hancock-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-
320 PM EDT Tue Aug 6 2024

...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

PAZ002-071930-
Southern Erie-
320 PM EDT Tue Aug 6 2024

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-071930-
Northern Erie-
320 PM EDT Tue Aug 6 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 6, 12:29 PM EDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1229 PM EDT Tue Aug 6 2024

OHZ014-061700-
Ashtabula Inland OH-
1229 PM EDT Tue Aug 6 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN ASHTABULA COUNTY THROUGH
100 PM EDT...

At 1228 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Geneva to 9 miles
northwest of Orwell. Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orwell, Andover, Hartsgrove, Roaming Shores, Cherry Valley, and Rock
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern Ohio.

&&

LAT...LON 4169 8052 4163 8052 4150 8074 4150 8090
      4157 8101 4166 8101 4179 8081
TIME...MOT...LOC 1628Z 296DEG 24KT 4173 8082 4161 8101

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders
Local storm report, Aug 6, 1:19 PM EDT, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
119 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     Tstm Wnd Dmg     1 E Andover             41.61N 80.55W
08/06/2024                   Ashtabula          OH   911 Call Center

            Tree on utility wires. Time estimated from
            radar.

&&
Local storm report, Aug 6, 1:45 PM EDT, 2 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
145 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     Hail             5 NE Jamestown          41.54N 80.38W
08/06/2024  E0.75 Inch       Crawford           PA   Public

            Dime size hail (0.75 in.).

&&
Local storm report, Aug 6, 2:33 PM EDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
233 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     Tstm Wnd Dmg     1 WNW Lowellville       41.05N 80.57W
08/06/2024                   Mahoning           OH   Broadcast Media

            Multiple trees down between Struthers and
            Lowellville. Time estimated from radar.

&&
Local storm report, Aug 6, 2:55 PM EDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
255 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     Tstm Wnd Dmg     1 W Conneaut Lake       41.60N 80.32W
08/06/2024                   Crawford           PA   Emergency Mngr

            EM reported 2 trees down near State Highway
            285.

&&

FZ
Local storm report, Aug 6, 3:29 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
329 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     Tstm Wnd Dmg     Weston                  41.34N 83.79W
08/06/2024                   Wood               OH   Law Enforcement

            Several trees down. Time estimated from
            radar.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 3:47 AM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more48 hr
Aug 6, 3:48 AM EDTSmall Craft AdvisoryCLE48 hr
Aug 6, 4:31 AM EDTSpecial Weather StatementCLESeneca44 min
Aug 6, 10:31 AM EDTSpecial Weather StatementCLETrumbull29 min
Aug 6, 10:40 AM EDTSevere Thunderstorm WarningCLETrumbull20 min
Aug 6, 11:01 AM EDTSpecial Weather StatementCLETrumbull14 min
Aug 6, 11:09 AM EDTSpecial Weather StatementCLEWood51 min
Aug 6, 11:12 AM EDTAreal Flood AdvisoryCLETrumbull3 hr
Aug 6, 12:29 PM EDTSpecial Weather StatementCLEAshtabula31 min
Aug 6, 12:41 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull49 min
Aug 6, 12:54 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull66 min
Aug 6, 1:55 PM EDTSevere Thunderstorm WarningCLEMahoning50 min
Aug 6, 2:43 PM EDTSevere Thunderstorm WarningCLELucas, Wood62 min
Aug 6, 2:50 PM EDTSpecial Marine WarningCLE115 min
Aug 6, 3:04 PM EDTTornado WarningCLEHancock, Wood41 min
Aug 6, 3:13 PM EDTAreal Flood AdvisoryCLEHancock, Sandusky, Seneca, Wood3 hr
Aug 6, 3:21 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEHancock, Sandusky, Seneca, Wood54 min
Aug 6, 3:25 PM EDTSevere Thunderstorm WarningCLEErie, Huron65 min
Aug 6, 3:28 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Lorain62 min
Aug 6, 3:43 PM EDTTornado WarningCLECuyahoga, Lorain47 min
Aug 6, 3:51 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina54 min
Aug 6, 3:55 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula, Geauga, Lake80 min
Aug 6, 4:06 PM EDTSevere Thunderstorm WarningCLESummit54 min
Aug 6, 4:07 PM EDTAreal Flood AdvisoryCLEErie, Huron, Sandusky, Seneca3 hr
Aug 6, 4:09 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Richland, Wayne, Wyandot81 min
Aug 6, 4:09 PM EDTTornado Warning Tornado observedCLECuyahoga, Summit36 min
Aug 6, 4:17 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEPortage, Trumbull88 min
Aug 6, 4:18 PM EDTAreal Flood AdvisoryCLECrawford, Hancock, Seneca, Wyandot3 hr
Aug 6, 4:18 PM EDTTornado WarningCLECuyahoga, Geauga, Lake42 min
Aug 6, 4:23 PM EDTSevere Thunderstorm Warning Destructive damage threatCLEGeauga, Lake52 min
Aug 6, 4:28 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina47 min
Aug 6, 4:32 PM EDTTornado WarningCLEGeauga, Portage43 min
Aug 6, 4:35 PM EDTSevere Thunderstorm WarningCLECuyahoga40 min
Aug 6, 4:43 PM EDTSpecial Marine WarningCLE63 min
Aug 6, 4:48 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark42 min
Aug 6, 4:52 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Lake, Portage, Summit, Trumbull3 hr
Aug 6, 5:00 PM EDTSevere Thunderstorm WarningCLESummit16 min
Aug 6, 5:06 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning54 min
Aug 6, 5:07 PM EDTAreal Flood AdvisoryCLEAshtabula, Trumbull3 hr
Aug 6, 5:13 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula77 min
Aug 6, 5:14 PM EDTTornado WarningCLETrumbull16 min
Aug 6, 5:24 PM EDTTornado WarningCLEMahoning36 min
Aug 6, 5:32 PM EDTTornado WarningCLEMahoning15 min
Aug 6, 5:38 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Wyandot30 min
Aug 6, 5:41 PM EDTFlash Flood WarningCLEMahoning, Trumbull2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.